# SDR SWIA20240418109

- Difficulty date: January 9, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N838SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15469
- Aircraft time: 7,988 hours, 7,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: UNKNOWN
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA77925-690-53-61-1075 838SK MXCODEID61849-PR - DURING POST FLIGHT INSPECTION, FOUND LOW PRESSURE AIR HOOK UP COVER MISSING AND SAFETY WIRE BROKE. COMPLIED WITH TEMPORARY REPAIR OF GOUGE DAMAGE TO LOWER FUSELAGE SKIN BETWEEN FS1031.00 & FS1051.30 PER REO 690-53-61-1075 REV -- DATED 03-26-2022.  PERMANENT REPAIR DUE WITHIN 5000 FLT HRS BY 9970 TAT, PART NUMBER:   - , SERIAL NUMBER: 15469, POSITION:    (C-CHECK RO 4/17/2024)   GOUGE DAMAGE AT FS1031.00 AND FS1051.30 STGR20R-STGR27 PERMANENT REPAIR C/W PER REO 690-53-61-1368 REV -- DATED 2024-04-08 NOTES 1 THORUGH 14. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS OF WORK ACCOMPLISHED.
